# SDR AALA202303226249

- Difficulty date: March 9, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 21,601 hours, 9,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Oil Cap
- Part number: 38633742
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID ODOR AFTER DEPARTURE CLEARED UP AT CRUISE ALTITUDE THEN DESCENDING THROUGH 10K ACRID ODOR RETURNED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202303136249: MAINTENANCE REPLACED THE APU OIL TANK CAP PER AMM 49-91-48 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.** (CLOSED)
